MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON LEGACY 5.5; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON LEGACY 5.5; SCREWDRIVER
Model Number 7480114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding products used for spinal thera py.It was reported that the device was broken. there was no patient involvement reported and no further complications reported regarding the event.Additional information was received via manufacturer representative that the reported products were already used before.Handle will no longer ratchet and wont move.
 
Additional Manufacturer Narrative
H3: product analysis of part# 7480114, lot# kh18j126 visual and optical inspection confirmed the tip of the driver is worn from repeated use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON LEGACY 5.5
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21729062
Report Number1030489-2025-01580
Device Sequence Number11764094
Product Code HXX
UDI-Device Identifier00721902856976
UDI-Public00721902856976
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7480114
Device Catalogue Number7480114
Device Lot NumberKH18J126
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown